# SDR ASAA2023031242598

- Difficulty date: March 12, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO , R/H TRANSITION FLOOR SUPPORT HAS NUMEROUS PLACES THAT HAVE CORROSION (CIRCLED IN RED). GROUNDED - YES. EVALUATED CORROSION ON R/H TRANSITION PANEL ORIG 0.040: REMOVED 0.009;REMAINING 0.031;FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.4.A.2.D;REPAIRED TRANSITION PANEL PER B737-800 SRM 53-00-53-2R-5 FROM STA 500A-500I.
